# SDR DALA2024020801686

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1087 L13-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN ON STA Y=1087 BTW LONG 13L AND LONG 14L AT AFT FUSELAGE. SUMMARY OF NRC 00513: FUSELAGE SKIN ON STA Y=1087 BTW LONG 13L AND LONG 14L AT AFT FUSELAGE WAS REPAIRED PER PRI 614985-14 REV 3 AND ERA 614985-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ACCOMPLISH REPETITIVE INSPECTIONS WITHIN EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR, UNDER LOG PAGE #0191192. ASSOCIATED ERA 14-614985 ADDED FOR AC 9566. (LP #0191896)
